advertisement
Question
Posted by: Kirsty | 2008/10/26

Bleeding after Duphaston

Hi.
I had some unusual bleeding and went to the gynae who prescribed Duphaston to sort my body out. My gynae also did blood tests which indicated I was pregnant but I had very low HCG levels (the doc said the count was 11) and he said that the egg probably didn' t implant. I finished my 15 day course of Duphaston on Tues 21 Oct.
I was wondering when I would have the ' withdrawal bleed'  as it is now Sun 26 Oct and it has not appeared yet.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are pregnant, you need to have the HCG level repeated. It does sound like the pregnancy is not doing well, but a very early pregnancy could also give a low HCG level.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement